# SDR UPS05545789

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Engine: Rroyce RB211535E4
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX436293
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYDRAULIC QTY DECREASED TO ZERO AND SYSTEM PRESSURE LIGHT ILLUMINATED. EICAS MESSAGE "L1 HYD SYS PRESS" DISPLAYED. NOTE: PER PILOT EVENT REPORT "DECLARED EMERGENCY".  FOUND LT EDP CASE CRACKED AND METAL IN CASE DRAIN AND PRESS FILTER IN MODULE.  FLUSHED PUMP PRESS LINES AND CHECKED LT AC PUMP AND MAIN RETURN FILTERS NO CONTAMINATION FOUND.  REMOVED AND REPLACED LT EDP IAW 29-11-05-4.  OPS CK OK.
